# SDR SWI202408260784

- Difficulty date: June 16, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/H CROSSBEAM FS 280.0 BETWEEN RBL 9.0 - LBL 9.0     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW LH CROSSBEAM AT FS 280.00 REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-22-001-001-A01, SRM 51-42-13-001-001-A01 AND DWG CC670-34010 REV -K, COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
